Alert archive / Illinois / Wind Advisories in 2009
Wind Advisory 6, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Apr 26, 2009, 1:29 PM CDT for 22 counties in Illinois. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2009, 1:29 PM CDT (18:29 UTC)
- Expired
- Apr 26, 2009, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
All 22 counties
Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, McLean County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Shelby County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 101 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KILX 261829 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 129 PM CDT SUN APR 26 2009 ...WIND ADVISORY FOR EASTERN ILLINOIS THIS AFTERNOON... .A VERY TIGHT PRESSURE GRADIENT WILL GENERATE STRONG SOUTH TO SOUTHWEST WINDS OVER EASTERN ILLINOIS ALONG AND EAST OF I-55 THIS AFTERNOON. EXPECT WIND GUSTS OF 40 TO 50 MPH UNTIL 7 PM. ILZ038-042>046-051>057-061>063-066>068-071>073-270000- /O.NEW.KILX.WI.Y.0006.090426T1829Z-090427T0000Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-SANGAMON-CHRISTIAN- MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...TAYLORVILLE... DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM... FLORA...LAWRENCEVILLE 129 PM CDT SUN APR 26 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. EXPECT SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH AND LOCALLY HIGHER THIS AFTERNOON ALONG AND EAST OF I-55. THIS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES ESPECIALLY ON EAST TO WEST ORIENTED ROADWAYS LIKE I-72. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KH
1 follow-up statement
000 WWUS73 KILX 262356 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 656 PM CDT SUN APR 26 2009 ILZ038-042>046-051>057-061>063-066>068-071>073-270100- /O.EXP.KILX.WI.Y.0006.000000T0000Z-090427T0000Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-SANGAMON-CHRISTIAN- MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...TAYLORVILLE... DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM... FLORA...LAWRENCEVILLE 656 PM CDT SUN APR 26 2009 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. APPROACHING LOW PRESSURE SYSTEM HAS RESULTED IN A RATHER TIGHT PRESSURE GRADIENT AND THE WINDS ARE EXPECTED TO REMAIN BLUSTERY THROUGH THE OVERNIGHT HOURS EVEN THOUGH THE WINDS HAVE REDUCED TO BELOW ADVISORY CRITERIA. STRONG SOUTHERLY WINDS WILL CONTINUE UNTIL TOMORROW MORNING AT 20 TO 25 MPH SUSTAINED...GUSTING TO 35 MPH. HIGH PROFILE VEHICLES SHOULD REMAIN CAUTIOUS THROUGH THE OVERNIGHT...ESPECIALLY ON EAST WEST ORIENTED ROADS AND HIGHWAYS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Apr 26, 12:47 PM CDT, 42 minutes earlier.
Area forecast discussion, Apr 26, 12:47 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1247 PM CDT SUN APR 26 2009 .DISCUSSION... ISSUED 1015 AM CDT SUN APR 26 2009 FORECAST PRETTY MUCH OF TRACK TODAY AND ONLY MINOR UPDATES MADE. RUC...NAM AND SREF MODELS SIMILAR IN SHIFTING QPF OVER NW COUNTIES THIS MORNING NW OF GALESBURG BY THIS EVENING AS UPPER LEVEL RIDGE STRENTHENS A BIT OVER IL AND WARM FRONT JUST NORTH OF GALESBURG AND LACON WILL LIFT NORTH ACROSS NORTHERN IL THIS AFTERNOON AND INTO WI THIS EVENING. COLD FRONT WILL MOVE EAST INTO WESTERN IA AND CENTRAL KS LATE TODAY WITH MAIN FOCUS OF CONVECTION WEST OF CENTRAL IL THROUGH THIS EVENING CLOSER TO THIS COLD FRONT. WINDY AND WARM AGAIN TODAY WITH S/SW WINDS 20 TO 25 MPH AND GUSTS OF 30 TO 40 MPH. S/SW WINDS HAVE ALREADY PICKED UP TO 15 TO 20 MPH WITH GUSTS OF 20 TO 32 MPH. TEMPS ARE IN THE 70S AND HEADING FOR HIGHS IN THE LOW TO MID 80S AGAIN WITH PARTLY TO MOSTLY SUNNY SKIES. RADAR MOSAIC SHOWS MAIN AREA OF SHOWERS AND THUNDERSTORMS OVER NORTHERN IL NORTH OF I-80 AND IN SE IA MOVING NE. ISOLATED CONVECTION WAS ALONG THE IL RIVER IN SCHYULER COUNTY MOVING NE. HUETTL && .AVIATION... ISSUED 1245 PM CDT SUN APR 26 2009 INCREASED THE S/SW WINDS THIS AFTERNOON ACROSS THE CENTRAL IL TERMINALS ESPECIALLY FROM I-55 EAST WHERE GUSTS OF 35 TO 42 KTS POSSIBLE. BUFKIT MOMENTUM TRANSFER FROM NAM AND GFS SUPPORT THESE HIGHER WIND GUSTS THIS AFTERNOON WHICH WILL BE NEAR WIND ADVISORY CRITERIA FROM I-55 EAST. ADDED LOW LEVEL WIND SHEAR OVERNIGHT UNTIL MID MORNING MON WHEN SURFACE WINDS WILL PICK UP AGAIN AND BE STRONGEST IN EASTERN IL FROM BMI AND DEC EAST. CONTINUED VICINITY THUNDER AT PIA THIS AFTERNOON WHILE AREAS FROM I-55 EAST SHOULD STAY DRY THROUGH TONIGHT. LINE OF CONVECTION OVER CENTRAL IA AND NW MO AHEAD OF COLD FRONT IN THE CENTRAL PLAINS IS FORECAST TO MOVE INTO THE IL RIVER VALLEY MON MORNING AND NEAR I-55 BY LATE MON MORNING. THIS CONVECTION SHOULD NOT GET INTO EASTERN IL BY CMI UNTIL MON AFTERNOON. VFR CEILINGS AND VSBYS MOSTLY EXPECTED THROUGH MON MORNING...THOUGH PIA COULD SEE MVFR VSBYS/CEILINGS WITH ISOLATED THUNDERSTORMS THIS AFTERNOON AND AGAIN MON MORNING AFTER 14Z/9 AM. HUETTL && .PREV DISCUSSION... ISSUED 241 AM CDT SUN APR 26 2009 WARM AND WET WEATHER ON TAP THIS WEEK...AS SOUTHWEST FLOW REGIME REMAINS IN PLACE. 07Z SURFACE ANALYSIS SHOWS HIGH PRESSURE MOVING ACROSS THE GREAT LAKES...WHICH HAS PUSHED A COLD FRONT SOUTHWARD INTO THE FAR NORTHERN KILX CWA. MUCH COLDER CONDITIONS EXIST TO THE NORTH OF THE FRONT...WITH CURRENT TEMPS ACROSS NORTHERN ILLINOIS ONLY IN THE 40S. MEANWHILE...READINGS ARE STILL IN THE 60S AND 70S TO THE SOUTH OF THE BOUNDARY ACROSS CENTRAL ILLINOIS. NUMEROUS SHOWERS AND THUNDERSTORMS HAVE BEEN TRAVELING ALONG THE FRONT...MAINLY AFFECTING LOCATIONS ALONG AND NORTH OF A RUSHVILLE TO BLOOMINGTON LINE. SHORT TERM...TODAY THROUGH TUESDAY AS UPPER WAVE CURRENTLY OVER THE DESERT SOUTHWEST BEGINS TO SHIFT NORTHEASTWARD TODAY...UPPER RIDGING WILL BUILD ACROSS THE MIDWEST AND SURFACE FRONT WILL LIFT BACK NORTHWARD. MODELS MAY BE A BIT HASTY WITH THIS PROCESS...ESPECIALLY GIVEN THE AMOUNT OF ONGOING CONVECTION NORTH OF THE FRONT ACROSS IOWA/NORTHERN ILLINOIS. HAVE THEREFORE TEMPERED ITS NORTHWARD RETREAT SOMEWHAT...AND HAVE MAINTAINED CHANCE POPS ACROSS THE NORTHERN ZONES FOR THE ENTIRE DAY. FURTHER SOUTH...IT WILL BE A WINDY...VERY WARM...AND DRY DAY ACROSS THE BULK OF THE AREA. WITH PRESSURE GRADIENT TIGHTENING SLIGHTLY AND EXCELLENT MIXING DEVELOPING...WINDS WILL LIKELY GUST TO BETWEEN 35 AND 40 MPH BY LATE MORNING AND AFTERNOON. TEMPS WILL ONCE AGAIN SOAR INTO THE LOWER TO MIDDLE 80S ACROSS THE BOARD. AS MAIN UPPER WAVE BEGINS TO APPROACH FROM THE WEST TONIGHT...COLD FRONT WILL SLOWLY PUSH TOWARD THE MISSISSIPPI RIVER. MODELS KEEP THE BEST FOCUS FOR RAIN/STORMS ACROSS IOWA AND MISSOURI...BUT BEGIN TO SHIFT THE PRECIP INTO WEST-CENTRAL ILLINOIS TOWARD DAWN. NAM-WRF IS THE MOST AGGRESSIVE WITH THE EASTWARD PUSH...BUT THINK THIS IS A LITTLE FAST DUE TO THE AMPLIFIED NATURE OF THE UPPER FLOW. WILL THEREFORE KEEP THE MAJORITY OF THE CWA DRY TONIGHT...BUT WILL INTRODUCE POPS WEST OF I-55 AFTER MIDNIGHT. MAIN RAIN EVENT STILL ON TRACK FOR MONDAY AND MONDAY NIGHT...AS FRONT GRADUALLY SHIFTS INTO CENTRAL ILLINOIS. NAM-WRF AND GFS ARE VERY SIMILAR THROUGH 84 HRS...WITH BOUNDARY ACROSS THE HEART OF THE KILX CWA MONDAY NIGHT...THEN SHIFTING SOUTH OF THE I-70 CORRIDOR BY TUESDAY MORNING. WITH AMPLE MOISTURE IN PLACE...WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP...PRODUCING LOCALLY HEAVY RAINFALL. 1 TO 2 INCHES OF RAIN WILL FALL ACROSS THE AREA...WITH A FEW SPOTS POTENTIALLY PICKING UP IN EXCESS OF 2 INCHES. GIVEN THE INCREASING CERTAINTY OF A WIDESPREAD RAIN EVENT...HAVE BUMPED POPS TO CATEGORICAL. RAIN WILL GRADUALLY TAPER OFF AND COME TO AN END ON TUESDAY...AS FRONT SETTLES SOUTHWARD INTO THE OHIO RIVER VALLEY. WILL GO WITH A DRY FORECAST ACROSS THE NORTH...WITH CHANCE TO LIKELY POPS FURTHER SOUTH...PRIMARILY FOR THE MORNING HOURS. LONG TERM...WEDNESDAY THROUGH SATURDAY BOUNDARY WILL BECOME PARALLEL TO THE UPPER FLOW AND STALL OUT JUST SOUTH OF THE OHIO RIVER TUESDAY NIGHT AND WEDNESDAY. AS A RESULT OF ITS PROXIMITY...WILL KEEP SLIGHT CHANCE POPS IN THE FORECAST SOUTH OF I-70 THROUGH WEDNESDAY. BIG QUESTION IN THE EXTENDED IS IF AND WHEN FRONT WILL RETURN NORTHWARD. MODELS HAVE BEEN STRUGGLING WITH THIS SCENARIO FOR THE PAST SEVERAL RUNS AND THE 00Z 26 APRIL RUN IS NO EXCEPTION. THE ECMWF INDICATES A ROBUST SOUTHERN STREAM WAVE TRACKING ACROSS THE MIDWEST ON THURSDAY...WHICH HELPS PULL THE FRONT BACK NORTHWARD INTO THE AREA. MEANWHILE...THE GFS FOCUSES ON A NORTHERN STREAM WAVE...WHICH DRIVES A SEPARATE FRONT THROUGH THE REGION THURSDAY NIGHT AND FRIDAY. WITH NO REAL MODEL CONSENSUS OR CONSISTENCY TO WORK WITH...WILL STICK CLOSE TO THE GOING FORECAST. HAVE INCLUDED CHANCE POPS ACROSS THE SE CWA WEDNESDAY NIGHT AND THURSDAY...AS OLD FRONTAL BOUNDARY WAVERS ACROSS THE OHIO VALLEY...BUT WILL KEEP THE REST OF THE AREA DRY UNTIL THURSDAY NIGHT AND FRIDAY WHEN NORTHERN STREAM WAVE COMES INTO THE PICTURE. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 26, 11:03 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1103 AM CDT SUN APR 26 2009 ILZ027>031-036-037-040-041-271200- FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 1103 AM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT STRONG SOUTH WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS APPROACHING 40 MPH WILL BRING UNSEASONABLY WARM TEMPERATURES IN THE LOWER 80S TO THE AREA THIS AFTERNOON. THERE WILL BE A CHANCE OF A FEW THUNDERSTORMS THIS AFTERNOON AND AGAIN LATE TONIGHT. AN ISOLATED THUNDERSTORM THIS AFTERNOON MAY APPROACH SEVERE LIMITS NORTHWEST OF THE ILLINOIS RIVER BY GALESBURG. IN ADDITION TO THE THREAT FROM HIGH WINDS AND POSSIBLY SOME HAIL WITH THE STRONGER STORMS... LOCALLY HEAVY RAINFALL WILL OCCUR WITH A FEW OF THE THUNDERSTORMS. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE FROM PEORIA TO BEARDSTOWN FOR THE NEXT SEVERAL DAYS. FLOODING MAY RETURN TO HENRY BY TUESDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED MONDAY AND MONDAY EVENING AS A SLOW MOVING COLD FRONT MOVES THROUGH. ONCE AGAIN...A FEW OF THE STRONGER STORMS MAY PRODUCE HIGH WINDS AND HAIL...IN ADDITION TO HEAVY RAINFALL MONDAY AFTERNOON INTO MONDAY NIGHT. THE NEXT CHANCE OF THUNDERSTORMS WILL BE LATER THURSDAY OR THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON NORTHWEST OF THE ILLINOIS RIVER. ILZ042-047>052-271200- CASS-CHRISTIAN-LOGAN-MENARD-MORGAN-SANGAMON-SCOTT- 1103 AM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT STRONG SOUTH WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS APPROACHING 40 MPH WILL BRING UNSEASONABLY WARM TEMPERATURES IN THE LOW TO MID 80S TO THE AREA ONCE AGAIN THIS AFTERNOON. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MOVING INTO THE AREA LATER TONIGHT. AT THIS TIME...NO SEVERE WEATHER IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED MONDAY AND MONDAY EVENING AS A SLOW MOVING COLD FRONT MOVES THROUGH. A FEW OF THE STRONGER STORMS MAY PRODUCE HIGH WINDS AND HAIL. IN ADDITION TO HEAVY RAINFALL MONDAY AFTERNOON INTO MONDAY NIGHT. LINGERING THUNDERSTORM CHANCES WILL BE WITH US INTO TUESDAY MORNING WITH THE NEXT CHANCE OF THUNDERSTORMS COMING ALONG LATER THURSDAY OR THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-043>046-053>057-061-271200- CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MCLEAN-MOULTRIE-PIATT- SHELBY-VERMILION- 1103 AM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT STRONG SOUTH WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS APPROACHING 40 MPH WILL BRING UNSEASONABLY WARM TEMPERATURES IN THE LOW TO MID 80S TO THE AREA ONCE AGAIN THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED MONDAY AFTERNOON AND MONDAY NIGHT AS A SLOW MOVING COLD FRONT MOVES THROUGH. A FEW OF THE STRONGER STORMS MAY PRODUCE HIGH WINDS AND HAIL. IN ADDITION TO HEAVY RAINFALL MONDAY AFTERNOON INTO MONDAY NIGHT. THE NEXT CHANCE OF THUNDERSTORMS WILL BE LATER THURSDAY OR THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-271200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1103 AM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT STRONG SOUTH WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS APPROACHING 40 MPH WILL BRING UNSEASONABLY WARM TEMPERATURES IN THE MID 80S TO THE AREA ONCE AGAIN THIS AFTERNOON. FOR INTERESTS ALONG THE WABASH RIVER...FLOODING IS EXPECTED TO CONTINUE OVER THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED MONDAY AFTERNOON AND MONDAY NIGHT AS A SLOW MOVING COLD FRONT MOVES THROUGH. A FEW OF THE STRONGER STORMS MAY PRODUCE HIGH WINDS AND HAIL. IN ADDITION TO HEAVY RAINFALL MONDAY AFTERNOON INTO MONDAY NIGHT. LINGERING THUNDERSTORM CHANCES WILL BE WITH US INTO TUESDAY AS THE FRONT SHIFTS JUST TO OUR SOUTH. THE NEXT CHANCE OF THUNDERSTORMS WILL BE COMING ALONG LATE WEDNESDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. KH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:19 PM CDT | Severe Thunderstorm Warning | ILX | Woodford | 26 min |
| Apr 25, 7:35 PM CDT | Special Weather Statement | ILX | Marshall | 25 min |
Nearby
Wind Advisories in Illinois, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.